Kähler manifolds with trivial canonical class

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)11-21
JournalIzvestiya Akademii Nauk SSSR Seriya Matematicheskaya
Volume31
StatePublished - 1974

Cite this

Kähler manifolds with trivial canonical class. / Bogomolov, Fedor.

In: Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya, Vol. 31, 1974, p. 11-21.

Research output: Contribution to journalArticle

@article{0238c0c08ca1481a94f2a6683c5843e3,
title = "K{\"a}hler manifolds with trivial canonical class",
author = "Fedor Bogomolov",
year = "1974",
language = "English (US)",
volume = "31",
pages = "11--21",
journal = "Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya",

}

TY - JOUR

T1 - Kähler manifolds with trivial canonical class

AU - Bogomolov, Fedor

PY - 1974

Y1 - 1974

M3 - Article

VL - 31

SP - 11

EP - 21

JO - Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya

JF - Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya

ER -